Author Topic: Starting Again  (Read 2118 times)

[Buddie]

Re: Starting Again
« Reply #10 on: May 29, 2010, 01:01:45 pm »
Hey [...]

 Just wanted to add my 2 cents. I had really heart palps prior to even going on benzo's, but i found out that it was gerd severe acid reflux that was causing it when i finally got it under control they slowly went away. Maybe get checked for gerd?



Hope you get better soon,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #11 on: May 29, 2010, 01:12:06 pm »
Jill..

Just stopping by for a few minutes, but wanted to tell you that I've been off benzo's for 3 weeks now and still having what you're having.  It's scary for me too, but I know it's just withdrawal.  It does lessen as time goes on. I get them now and then and it has nothing to do with anxiety as I'm as calm as ever.  Benzo's SUK!

I hope you're feeling better soon.

xoxo Rose
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #12 on: May 29, 2010, 05:13:28 pm »
Thanks.  Like I said still having a hard time believing it's not my heart per se.  I do have severe reflux so it could be that.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Starting Again
« Reply #13 on: May 29, 2010, 07:32:29 pm »
jill,

i've had heart palps all my life; however, during benzo w/d they got worse.  i went to the ER twice in one week during week 4 post benzo. 

the second time i begged the er doctor to let me stay overnight because i felt that if my heart stopped, at least the paddles would be there and they could resuscitate me.  so, i know the fear you're experiencing.

while in the hospital, i was put on a heart monitor.  i also had a 24 hr. holter monitor at discharge.  the holter monitor caught what are known as PVC's (an extra beat).  i had a heart sonogram, and ekg and everything came back normal.  just like the drs. are telling you.

i'm now over 2 months post benzo and the palps have diminished considerably but so has my anxiety.  i definitely think your palps are due to anxiety as you sound just i like did during that time.  as your anxiety decreases with time, so will the palps. 

i also prayed about this particular symptom because it lead to increased insomnia since it sometimes happened just as i was about to fall asleep.  when it happened, i would then get a rush of adrenaline and couldn't sleep for days.  it became a perpetual cycle of heart palp, fear, anxiety, insomnia, heart palp due to insomnia and fear, etc.

praying about this allowed me to give this over to God.  He controls are heartbeats and He will give you rest if you allow Him.  please keep us posted.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.